Open Access System for Information Sharing

Login Library

 

Article
Cited 11 time in webofscience Cited 0 time in scopus
Metadata Downloads

Probabilistic information retrieval model for a dependency structured indexing system

Title
Probabilistic information retrieval model for a dependency structured indexing system
Authors
Lee, CLee, GG
POSTECH Authors
Lee, GG
Date Issued
Jan-2005
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Keywords
information retrieval; term dependence; chow expansion; dependency parse tree; probabilistic model; 2-Poisson model; TERM DEPENDENCE; BOOLEAN QUERIES
URI
http://oasis.postech.ac.kr/handle/2014.oak/24912
DOI
10.1016/J.IPM.2003.1
ISSN
0306-4573
Article Type
Article
Citation
INFORMATION PROCESSING & MANAGEMENT, vol. 41, no. 2, page. 161 - 175, 2005-01
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 LEE, GARY GEUNBAE
Dept of Computer Science & Enginrg
Read more

Views & Downloads

Browse